# SDR IPXA12171522

- Difficulty date: January 24, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,319 hours, 6,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300006
- Part serial: FH1275
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT CENTER FLAP UPPER SKIN PREVIOUS REPAIR DOUBLER IS DAMAGED BETWEEN STR 2.6 AND STR 2.8 AT RIBS 13 -15.  ACCOMPLISHED REPAIR ON LT CENTER FLAP UPPER SKIN BETWEEN STR 2.6 AND STR 2.8 AT RIBS 13-15 IAW EO A300-5750-45815-A, PARA 6A.
